Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Treatment for itching penis and scrotum - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Men Sexual Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2497 Questions
User :   hello doctor
Doctor :   hii
User :   well, i noticed that my scrotum and penis are irritated
Doctor :  
ok
User :   my scrotum is shiny and itches a little.. feels dry
Doctor :  
ok
User :   me an my girlfriend used shower gel instead of lubricant the other night
User :   and I think thats what its from
Doctor :  
ok
Doctor :  
ok
User :   does that sound right?
Doctor :  
may be
Doctor :  
cos u should not use shower gel it will cause irritation
Doctor :  
and some times allergic reactions
User :   i figured
User :   how do I get rid of the irrataion and itching?
User :   take a benadryl?
Doctor :  
u can take
Doctor :  
but any urethral discharge?
User :   no its not an STD
Doctor :  
ok
Doctor :  
then u take benadryl and also avoid sex
User :   what about masterbation?
Doctor :  
even that as it may cause skin irritation
User :   ok well what should I do as a remedy to cure it?
Doctor :  
nothing
Doctor :  
it will reduce on itself
Doctor :  
avoid sex and masturbation
Doctor :  
benadryl may help u ,but may not give immediate results
User :   how long do you think it should take to heal?
Doctor :   when did u aplly gel?
User :   I havent applied any gel
Doctor :  
shower gel
Doctor :  
?
User :   oh.. 2 days ago
Doctor :  
ok
Doctor :  
it will be at thax for one week
Doctor :  
u there>?
Doctor :  
please fill the feedback form
User :   yes i did
Doctor :   are u there?
User :   i am here
Doctor :  
ok
User :   what is thax?
Doctor :   sorry

Doctor :  
at the max for one week
User :   thank you
User :   should I put an lotion on it?
Doctor :  
have u filled the from?
Doctor :   not required

User :   yes I have
User :   and its not required to?
Doctor :  
yes
Doctor :   it may aggrevate irritation
Doctor :   Is there any thing else I can help you with?


Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to ur service.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor